PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 82 | 3 | 279-291
Tytuł artykułu

Modular equations of hyperelliptic X₀(N) and an application

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, School of Science and Engineering, Waseda University, 3-4-1, Okubo, Shinjuku-ku, Tokyo, Japan
  • Department of Mathematical Sciences and Faculty of Science, Yamagata University, 1-4-12, Koshirakawa-cho, Yamagata-shi, Yamagata 990, Japan
Bibliografia
  • [1] A. O. L. Atkin and J. Lehner, Hecke operators on Γ₀(m), Math. Ann. 185 (1970), 134-160.
  • [2] N. D. Elkies, Explicit isogenies, preprint.
  • [3] R. Fricke, Die Elliptischen Funktionen und ihre Anwendungen, Teubner, Leipzig, 1922.
  • [4] K. Hashimoto, On Brandt matrices of Eichler orders, preprint.
  • [5] H. Hijikata, Explicit formula of the traces of Hecke operators for Γ₀(N), J. Math. Soc. Japan 26 (1974), 56-82.
  • [6] M. A. Kenku and F. Momose, Automorphism groups of the modular curve X₀(N), Compositio Math. 65 (1988), 51-80.
  • [7] B. Mazur, Rational points on modular curves, in: Modular Functions of One Variable V (Bonn, 1976), Lecture Notes in Math. 601, Springer, Berlin, 1977, 107-148.
  • [8] F. Momose, Rational points on the modular curves $X_split(p)$, Compositio Math. 52 (1984), 115-137.
  • [9] N. Murabayashi, On normal forms of modular curves of genus 2, Osaka J. Math. 29 (1992), 405-418.
  • [10] A. Ogg, Hyperelliptic modular curves, Bull. Soc. Math. France 102 (1974), 449-462.
  • [11] A. Pizer, An algorithm for computing modular forms on Γ₀(N), J. Algebra 64 (1980), 340-390.
  • [12] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten and Princeton Univ. Press, 1971.
  • [13] M. Shimura, Defining equations of modular curves X₀(N), Tokyo J. Math. 18 (1995), 443-456.
  • [14] M. Yamauchi, On the traces of Hecke operators for a normalizer of Γ₀(N), J. Math. Kyoto Univ. 13 (1973), 403-411.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav82i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.